# SDR R61A201911081215

- Difficulty date: October 17, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FWD INTERCOSTAL AT AFT DRAIN MAST, FR86-87 STGR 27R-28R. REMOVED AND REPLACED FWD INTERCOSTAL AT AFT DRAIN MAST, FR86-87 STGR 27R-28R REF. EMB SRM 51-40-08.  SEE EAMS W/O H6997 SN 422 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
